| Model Number |
1040007 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/22/2016
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for routine preventative maintenance.There was no allegation of device malfunction.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's power management board and internal battery were replaced to address the issue.
Additional Manufacturer Narrative
The manufacturer previously reported a failure of the internal battery and power management board.The internal battery and power management board were returned to the manufacturer's quality assurance laboratory for further investigation.During the investigation, the root cause of the power management board failing was found to caused by a missing ferrite(e2).The internal battery was evaluated by the manufacturer and was found to operate to design specifications.